# SDR J7SA20121028001

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 7,389 hours, 4,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 60081A020000
- Part serial: 00247
- Condition: Failed
- Location: Rt Engine
- Part time: 7,389 hours, 4,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED RIGHT BLEED AIR LEAK POSTED IN FLIGHT.  REPLACED INTERMEDIATE PRESSURE VALVE AND SEALS.
